Mirena Hormone Prolactin, Intense Anxiety, Rigorous Exercise, Domperidone, Roller Coaster
I am so thankful for all of the posts here!!!! I have just endured a month of HELL! I was taking domperidone from September-May 2010 to stimulate breast milk production (this causes your body to produce the hormone prolactin) After going off of it, it was ... more »
I am so thankful for all of the posts here!!!! I have just endured a month of HELL! I was taking domperidone from September-May 2010 to stimulate breast milk production (this causes your body to produce the hormone prolactin) After going off of it, it was like this amazing lightness came over me and I realized that I had been depressed, and had just attributed it to the challenges of looking after small children. THEN I had the Mirena IUD put in early June, and that feeling of lightness gradually dissipated, but I didn't make the connection. On August 1st I had a major panic attack, and have since been on a roller coaster of intense anxiety, depression, jitters, light-headedness, nausea, diarrhea and generally feeling like my body is possessed and I am insane. I think the predominant symptom here is anxiety. I have been so scared, and trying to get to the bottom of this. I quit drinking coffee, started doing daily rigorous exercise, am taking supplements, have had acupuncture, have done all sorts of relaxation exercises, totally reduced what I have to accomplish in a day, but still can't seem to get it together...I have been trying to connect my symptoms with something logical that has been going on in my life, but it makes NO SENSE until I started reading all of these posts. I have a doctor's appt. on Tuesday and I am desperately praying that he will remove this THING and I will get some relief!!! I am so ready to enjoy my kids and my family and my life, and not feel like I can barely cope and that my life is spiraling out of control. I am seriously disappointed that I wasn't made aware of these side effects before I got the IUD--and again I just hope that the solution to my CRISIS (I have NEVER felt anything like this before in my life--it is SCARY and HORRIBLE!!!) will be over! Thank-you so much to all of you who have shared your experiences. My heart is with all of you who are experiencing this. I appreciate that Mirena may be a god send for many, but it would have been nice to know that this was a possibility so that I wasn't left with thinking that I had either gone spontaneously crazy or was suffering from some debilitating disease!!!! Tuesday can't come soon enough...I just hope I don't have "the crash!!!!"